# SDR DALA12015530934

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 62,947 hours, 47,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE LT OVERWING EMERGENCY EXIT SIGN WAS INOPERATIVE.  MX REPLACED THE BATTERY PACK IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPS CONDITION.
